Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Someguy238

Post Accutane Sunburn: Dryness is back!

Recommended Posts

Hi, first time posting here.

So basically, I have a problem at the moment. I finished up Accutane about two months ago. Maybe in four or five months I'll be happy I went on it, dunno. At the moment my face is as red as the insides of a watermelon and it blows hardcore.

Anyways, the severe dryness and peeling problems that come with Accutane went away within like a week or two of discontinuing use of it, just as they are supposed to. But soon afterwards I got a really horrible sunburn all over my face. It bothered me a lot and, like an idiot, I itched and peeled it a bit. Stupid, I know, but my face reacted really horribly (obviously). After it recovered from that whole deal everything went back to the way it was before the sunburn, except THAT THE DRYNESS HAS RETURNED!

It's been about a month since the sunburn incident now, but my skin is still peeling and is constantly dry. After accutane I was able to stop using Cetaphil, but since this incident I've gone back to using it regularly again.

I talked to my Dermatologist two weeks after the sunburn and he said that it would probably go away, but it's been a month now and it's still just as bad. Should I worry? Or should I just keep on moisturizing and being patient? Is there anything I can do?

Share this post


Link to post
Share on other sites

Just keep putting very soft and gentle sunburn creams on your face, do not touch, itch, peel your face whatsoever! Definitely stay out the sun at all costs! Your just going to have to wait for your skin to heal, also don't use any cleansers because they could be stripping your skin and making it even more irritable.

Id also like to say to people reading this, the sun will not help your acne! please please do not sit outside in the sun for long periods of time. Let Accutane do its work. Always wear sunscreen and a cap/hat.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×